{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,26]],"date-time":"2025-10-26T20:53:50Z","timestamp":1761512030154},"reference-count":9,"publisher":"Wiley","issue":"5","license":[{"start":{"date-parts":[[2004,10,7]],"date-time":"2004-10-07T00:00:00Z","timestamp":1097107200000},"content-version":"vor","delay-in-days":9837,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Annals of Neurology"],"published-print":{"date-parts":[[1977,11]]},"abstract":"<jats:title>Abstract<\/jats:title><jats:p>Cerebellar changes have been reported in relationship to epilepsy alone as well as to phenytoin therapy for the control of seizures. The cliniconeuropathological correlation between these changes and epilepsy or the anticonvulsant is usually complicated by the presence of both variables. Experimental evidence suggests that phenytoin alone may be sufficient to cause cerebellar changes following intoxication. We report a case of cerebellar degeneration in a patient treated with isoniazid and prophylactically treated with phenytoin who never had a seizure.<\/jats:p>","DOI":"10.1002\/ana.410020517","type":"journal-article","created":{"date-parts":[[2004,12,31]],"date-time":"2004-12-31T08:37:52Z","timestamp":1104482272000},"page":"437-439","source":"Crossref","is-referenced-by-count":32,"title":["Phenytoin\u2010Related cerebellar degeneration without seizures"],"prefix":"10.1002","volume":"2","author":[{"suffix":"II","given":"Richard L.","family":"Rapport","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Cheng\u2010Mei","family":"Shaw","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2004,10,7]]},"reference":[{"key":"e_1_2_1_2_2","volume-title":"Greenfield's Neuropathology","author":"Brierley JB","year":"1976"},{"key":"e_1_2_1_3_2","volume-title":"Antiepileptic Drugs","author":"Dam M","year":"1972"},{"key":"e_1_2_1_4_2","doi-asserted-by":"publisher","DOI":"10.1212\/WNL.8.3.210"},{"key":"e_1_2_1_5_2","doi-asserted-by":"publisher","DOI":"10.1212\/WNL.15.9.823"},{"key":"e_1_2_1_6_2","volume-title":"Antiepileptic Drugs","author":"Kutt H","year":"1972"},{"key":"e_1_2_1_7_2","doi-asserted-by":"publisher","DOI":"10.1001\/archneur.1972.00490170085012"},{"key":"e_1_2_1_8_2","volume-title":"Antiepileptic Drugs","author":"Snider RS","year":"1972"},{"key":"e_1_2_1_9_2","doi-asserted-by":"publisher","DOI":"10.1001\/archneurpsyc.1930.02220110025002"},{"key":"e_1_2_1_10_2","first-page":"516","article-title":"Parenchymatous cerebellar degeneration complicating diphenylhydantoin (DilantinR) intoxication","volume":"17","author":"Utterback RA","year":"1958","journal-title":"J Neuropathol Exp Neurol"}],"container-title":["Annals of Neurology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1002%2Fana.410020517","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1002\/ana.410020517","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,11,2]],"date-time":"2023-11-02T09:43:04Z","timestamp":1698918184000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1002\/ana.410020517"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1977,11]]},"references-count":9,"journal-issue":{"issue":"5","published-print":{"date-parts":[[1977,11]]}},"alternative-id":["10.1002\/ana.410020517"],"URL":"https:\/\/doi.org\/10.1002\/ana.410020517","archive":["Portico"],"relation":{},"ISSN":["0364-5134","1531-8249"],"issn-type":[{"value":"0364-5134","type":"print"},{"value":"1531-8249","type":"electronic"}],"subject":[],"published":{"date-parts":[[1977,11]]}}}